RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2017, Volume 10, Issue 2, Pages 216–222 (Mi jsfu542)  

This article is cited in 1 scientific paper (total in 1 paper)

Kolmogorov system with explicit hyperbolic limit cycle

Salah Benyoucefa, Ahmed Bendjeddoub

a Department of Mathematics, Faculty of sciences University Badji Mokhtar-Annaba, Algeria
b University of Setif 1, department of Mathematics, 19000, Algeria

Abstract: A class of Kolmogorov differential system is introduced.We show that under suitable assumptions on parameters, an algebraic hyprbolic limit cycle can occur, the explicit expression of this limit cycle is given.

Keywords: Kolmogorov differential system, invariant curve, singular point, periodic solution, algebraic limit cycle.

DOI: https://doi.org/10.17516/1997-1397-2017-10-2-216-222

Full text: PDF file (147 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.5
Received: 07.08.2016
Received in revised form: 10.01.2017
Accepted: 06.02.2017
Language:

Citation: Salah Benyoucef, Ahmed Bendjeddou, “Kolmogorov system with explicit hyperbolic limit cycle”, J. Sib. Fed. Univ. Math. Phys., 10:2 (2017), 216–222

Citation in format AMSBIB
\Bibitem{BenBen17}
\by Salah~Benyoucef, Ahmed~Bendjeddou
\paper Kolmogorov system with explicit hyperbolic limit cycle
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2017
\vol 10
\issue 2
\pages 216--222
\mathnet{http://mi.mathnet.ru/jsfu542}
\crossref{https://doi.org/10.17516/1997-1397-2017-10-2-216-222}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412014600009}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu542
  • http://mi.mathnet.ru/eng/jsfu/v10/i2/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ahmed Bendjeddou, Mohamed Grazem, “A class of quintic Kolmogorov systems with explicit non-algebraic limit cycle”, Zhurn. SFU. Ser. Matem. i fiz., 12:3 (2019), 285–297  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:145
    Full text:40
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021